RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2013, Volume 74, Issue 2, Pages 317–338 (Mi mmo551)  

This article is cited in 1 scientific paper (total in 1 paper)

Discretization of Baker–Akhiezer modules and commuting difference operators in several discrete variables

A. E. Mironovab, A. Nakayashikic

a M. V. Lomonosov Moscow State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
c Tsuda College

Abstract: We introduce the notion of discrete Baker–Akhiezer (DBA) modules, which are modules over the ring of difference operators, as a discretization of Baker–Akhiezer modules, which are modules over the ring of differential operators. We use it to construct commuting difference operators with matrix coefficients in several discrete variables.

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2013, 74, 261–279

Bibliographic databases:

Document Type: Article
UDC: 519.929
MSC: 39A14, 39A70, 14H70
Received: 17.04.2013

Citation: A. E. Mironov, A. Nakayashiki, “Discretization of Baker–Akhiezer modules and commuting difference operators in several discrete variables”, Tr. Mosk. Mat. Obs., 74, no. 2, MCCME, M., 2013, 317–338; Trans. Moscow Math. Soc., 74 (2013), 261–279

Citation in format AMSBIB
\Bibitem{MirNak13}
\by A.~E.~Mironov, A.~Nakayashiki
\paper Discretization of Baker--Akhiezer modules and commuting difference operators in several discrete variables
\serial Tr. Mosk. Mat. Obs.
\yr 2013
\vol 74
\issue 2
\pages 317--338
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo551}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3235800}
\zmath{https://zbmath.org/?q=an:06371566}
\elib{http://elibrary.ru/item.asp?id=21369374}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2013
\vol 74
\pages 261--279
\crossref{https://doi.org/10.1090/s0077-1554-2014-00219-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84960086487}


Linking options:
  • http://mi.mathnet.ru/eng/mmo551
  • http://mi.mathnet.ru/eng/mmo/v74/i2/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. S. Mauleshova, “The dressing chain and one-point commuting difference operators of rank 1”, Siberian Math. J., 59:5 (2018), 901–908  mathnet  crossref  crossref  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:201
    Full text:86
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019